# SDR SWAA2024100740192

- Difficulty date: August 31, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 63,611 hours, 38,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Split
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR FWD CORNER SCUFF PLATE HAS SPLIT EDGE<[01] RECIEVED NEW FORWARD CARGO DOOR FWD CORNER SCUFF PLATE AND LOCATED AND DRILLED PER SRM 51-40-05-0G-0. REFERENCE INSTALLATION TO TASKCARD #TTG8Q005QLAF;[02] VERIFIED NEW SCUFF PLATE
